Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Wet vaginal discharge, irregular periods, bloating, abdominal pain, increased pulse

Hi Dr. Mia Lundi, Good day to you. I have recently on antibiotics and gotten tachycardia ( pulse at 100+-). I had finished the antibiotics for a week now and my pulse still remained high compared to my normal pulse rate. I also had other symptoms as below: Pulse more than 85, lighheaded, sometimes headache in the morning, nausea, lower back and abs pain, rectum pressure and start constipation this week. I am very thirsty recently and after drinking 3.5L water still have such feeling (normal days 1.5L water is sufficient). I also have wind and sometimes felt bloated. My vaginal discharge was still wet even after a week of ovulation. I do not have regular menses and now I am not too sure what sort of illness I had. (my urine do not have foul smell so i don t think is UTI). Will the above symptoms be PID, PMS or early pregnancy or other illness? Thanks. Regards, Sweets
Asked On : Fri, 5 Oct 2012
Answers:  0 Views:  181 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor